# SDR DALA2024110610697

- Difficulty date: November 5, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N338DN
- Make and model: Airbus A321-213
- Aircraft serial: 8078
- Aircraft time: 20,930 hours, 9,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Wrong Part
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3038, FWD EEPLS LIGHT AT 2B HAS INCORRECT BULB COLOR. (RED, SHOULD BE WHITE). CORRECTIVE ACTION: REPLACED REF EMERGENCY LIGHT WITH WHITE LIGHT ASSY PER A321 AMM33-52. OP CHECKS NORMAL. (LP 4003991)
